Brachial plexopathy secondary to anticoagulant-induced hematoma as a complication of axillary arteriography.

@article{Shoup1997BrachialPS,
  title={Brachial plexopathy secondary to anticoagulant-induced hematoma as a complication of axillary arteriography.},
  author={D W Shoup and G J Toffol and T J Trahan},
  journal={The Journal of the American Osteopathic Association},
  year={1997},
  volume={97 2},
  pages={102-5}
}
In the patient described, brachial plexopathy was caused by a large anticoagulant-induced hematoma and pseudoaneurysm. The patient was seen at the hospital 2 weeks postarteriography with weakness, numbness, and pain in the left arm, as well as diffuse left-sided ecchymosis. Noncontrast computed tomographic scans of the axilla confirmed the diagnosis by showing an organized hematoma in the axillary compartment. Color-flow Doppler ultrasound studies showed blood flow in a pseudoaneurysm. This is… CONTINUE READING